# SDR UIEA2020040700711

- Difficulty date: April 5, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,829 hours, 20,065 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132106
- Part serial: 2404
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WOULD NOT DISPLAY ANY RETURNS IN ANY MODE AT ANY GAIN SETTING DURING DESCENT.( REMOVED AND REPLACED WXR TRANCEIVER PER AMM 34-43-01. OPS CHK OK AT THIS TIME. )
